MAUDE Adverse Event Report: LDR MÉDICAL ROI-A ANCHORING PLATE SMALL; AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,

LDR MÉDICAL ROI-A ANCHORING PLATE SMALL; AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,
Catalog Number IR2009T
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: visual inspection revealed the plate is jammed in the cage and has gouge marks around the extraction hole.No other damage was noted on the plate.Potential cause root cause was unable to be determined.This event could possibly be attributed to the plate being misaligned.Dhr review per dhr review, the parts were likely conforming when they left zimvie control.Device use these devices are used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during surgery, a plate became misaligned during installation.The plate was removed and replaced with another plate to complete the procedure.There was a delay over 30 minutes in length, but there we no patient impacts reported.Device evaluation by the manufacturer found that the plate was jammed inside its mating cage.

Brand Name
ROI-A ANCHORING PLATE SMALL
Common Device Name
AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key14320378
Report Number3004788213-2022-00036
Device Sequence Number11908707
Product Code MAX
UDI-Device Identifier03662663010993
UDI-Public(01)03662663010993(17)230501(10)285044/3
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Catalogue NumberIR2009T
Device Lot Number285044/3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient SexMale